# SDR AALA201712059091

- Difficulty date: November 15, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347823420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FLOORBEAM -YE1 BETWEEN FR 75 & FR 78 AT AFT GALLEY AREA. REPLACED FLOORBEAM PER SRM 51-72-11.
